# SDR ASAA2015072712602

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 33,130 hours, 9,919 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP, ACFT GROUNDED.  QRH PROCEDURE RESET SATCOM.
